Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pain in hip above sacrum. X-ray shows reduced disc space between L3 and L4 vertebrae. Related?

Hello, I have had an x ray that shows reduced disk space between l3 and l4 vetebrae. I assume this is due to running (80km per week for 5 years+) Would this cause pain in my left hip area at the top of the sacrum . Also, I am having problems with a standard hip stretch in terms of struggling to pull my ankle up and aligning my knees together. See this link for hip stretch: WWW.WWWW.WW any advise would be much appreciate. Best wishes, John
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.

practically, yes, it could.

do you have tingling/ numbness in lower limbs? any weakness in muscle group?

you can't pull up ankle due to weakness or pain?

I think you will need an MRI of the spine and if it shows a disc slipping, it could cause compression of nerves and symptoms.

since you are a runner, it could increase problems, so see a specialist early and get evaluated.

take care and keep me posted on your progress.

Good luck !
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor